# SDR DALA12015973210

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO COMPT FRAME 58, STR 36-38L, SEAL PLATE ATTACHMENT BRACKET HAS CORROSION.  FOUND AFTER SEAL PLATE REMOVAL.  REMOVED CORROSION IAW SRM 51-74-00 L=.600, W=.250, D=.100.  ORIG MAT .120 NO LIMITS FOUND IAW SRM.  REMOVED FITTING IAW SRM 51-42-11.   LOCATED AND DRILLED NEW FITTING IAW SRM 51-44-11.  INSTALLED NEW FITTING IAW SRM 51-42-11.
